# SDR SIMA201019503

- Difficulty date: July 4, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N736DT
- Make and model: Emb EMB-135LR
- Aircraft serial: 145388
- Aircraft time: 20,659 hours, 18,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 20131A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE NR 1 EMERGENCY POWER SUPPLY UNIT TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 EMERGENCY POWER SUPPLY UNIT IAW 33-50-04-000-801 AND 33-50-04-400-801-A.  THE AIRCRAFT WAS RETURNED TO SERVICE.
